Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/10454
Title: Systematic trends in self-consistent calculations of linear quantum wires
Author: Martorell Domenech, Juan
Wu, H. (Hua)
Sprung, Donald W. L.
Keywords: Estructura electrònica
Propietats elèctriques
Electronic structure
Electric properties
Issue Date: 1994
Publisher: The American Physical Society
Abstract: Systematic trends in the properties of a linear split-gate heterojunction are studied by solving iteratively the Poisson and Schrödinger equations for different gate potentials and temperatures. A two-dimensional approximation is presented that is much simpler in the numerical implementation and that accurately reproduces all significant trends. In deriving this approximation, we provide a rigorous and quantitative basis for the formulation of models that assumes a two-dimensional character for the electron gas at the junction.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i http://dx.doi.org/10.1103/PhysRevB.50.17298
It is part of: Physical Review B, 1994, vol. 50, núm. 23, p. 17298-17308
URI: http://hdl.handle.net/2445/10454
ISSN: 0163-1829
Appears in Collections:Articles publicats en revistes (Física Quàntica i Astrofísica)

Files in This Item:
File Description SizeFormat 
112448.pdf1.57 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.